SOME INEQUALITIES CONCERNING HILBERT-TRANSFORMS OF VECTOR-VALUED FUNCTIONS

被引:0
作者
VIROT, B
机构
来源
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE | 1981年 / 293卷 / 09期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:459 / 462
页数:4
相关论文
共 7 条
[1]  
COIFMAN RR, 1974, STUD MATH, V51, P241
[2]  
LEPINGLE D, 1976, STUDIA MATH, V54, P63
[3]  
Meyer Y., 1978, ASTERISQUE, V57
[4]  
PISIER G, 1974, EXEMPLE CONCERNANT S
[6]  
Stein E. M., 1970, SINGULAR INTEGRAL DI
[7]  
VIROT B, 1981, CR ACAD SCI I-MATH, V293, P413